# SDR I5PA2022032575702

- Difficulty date: March 25, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,793 hours, 33,566 cycles
- System (JASC): 3443 · Doppler System
- Part: Wave Guide
- Part number: 232963
- Part serial: D0474
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR INOP. FURTHER INSPECTIONS FOUND A DAMAGED FLEXIBLE WAVEGUIDE WHICH WAS REPLACED AND CONFIRMED OPERATIONAL DURING THE WEATHER RADAR OPS CHECK PER THE APPLICABLE AMM.
